# SDR YENA20161022943

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 17,559 hours, 11,213 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730120
- Part serial: 16218H1395
- Condition: Failed
- Location: Cockpit
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THROUGH 16,500 FT, PILOT REPORTED HEARING A POP ON F/O SIDE. IMMEDIATELY AFTER HEARING THE POP, A RUSH OF AIR WAS HEARD, WHICH CONTINUED THROUGHOUT THE REST OF THE FLIGHT. AFTER THE POP SOUND, THE ACFT PRESSURE BEGAN TO CLIMB TO APPROX 4500-5000 FT.  DESCENDED TO 14,000 FT AND THE PRESSURE SYSTEM BEGAN TO LOWER THE CABIN ALTITUDE.   R & R F/O'S WINDSHIELD IAW AMM 56-11-00.  OPS CHECK PASSED IAW AMM 56-11-00. ACFT OK FOR CONTINUED SERVICE.
